Prednesalone

I have been on pred most of the time since Christmas and finaly off them with reductions. I wish I was told what to expect coming off them.I know we all react diffrent and I was ok on it just a few days but the last 2 weeks after a long time on them i have been so depressed and lathargic and in tears most days . I rang my doc and he said it was the main problem coming off them and gave me 1mg ones keep in with my 5mg ones for next time if need them and reduce 1mg a week. I felt loads better after talking to my doctor as felt like i was loosing the plot . How do you feel after coming of steroids . EDIT-am ok now xxx

4 Replies

oldestnewest
  • i have bipolar [not sure meant to be even taking them with it? heyho], i find my mood takes a fairly big drop when im first off them, then it stabilizes out again. hope this helps a lil bit

  • Thank you EmmaOx. yes my mood hit rock bottom and after 10 days started to pick up again xxx

  • Still feeling low and since came of Prednesalone about ten days ago and been on since xmas I read up on withdrawal and lathargic .mood swings. are symptoms getting off them and takes a while to feel better.Im ok ,just quiet on the boards and pm's trying keep my chin off the floor. Had some good news! Pet insurance coughed up 180.00 vet bill and my youngest son leaves school tomorrow.hes so happy. xxx

  • Hi Glynis,

    sorry to hear you are feeling so rubbish. Time for lots of tlc for yourself me thinks.

    Jac xxx

You may also like...